# SDR QMLA2015031115015

- Difficulty date: March 11, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N135CH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 5,885 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L535A3501230
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVENING SHIFT PREFLIGHT, PILOT DISCOVERED A NOTICEABLE CRACK ON THE RT SIDE OF TAIL BOOM RING FRAME.  REMOVED PAINT & INSPECTED AFFECTED AREA WITH DYE PENETRATE WHICH PRESENTED THE CRACK IN THE SUSPECTED AREA.
